MathSciNet Relay Station
MathSciNet bibliographic data
MR2037001 30C62 (28A78 30C65 31B15)
Herron, David A.; Koskela, Pekka Mappings of finite distortion: gauge dimension of generalized quasicircles. Illinois J. Math. 47 (2003), no. 4, 1243–1259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement